MAUDE Adverse Event Report: EXACTECH, INC. INTEGRIP CC, CLUSTER 56MM,G3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. INTEGRIP CC, CLUSTER 56MM,G3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 186-01-56
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 09/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 170-40-03, (b)(6)- biolox delta femoral head 40mm 0d, +3.5mm 180-65-30, (b)(6)- alteon 6.5mm screw, 30mm 180-65-40, (b)(6) - alteon 6.5mm screw, 40mm 101-05-30, (b)(6) - 3.2mm drill bit30mm 1pk 190-20-08, (b)(6) - alt ha s noclr std sz 8 multiple mdr reports were filed for this event, please see associated reports: 1038671-2022-01173.The most likely underlying cause for the revision reported is prosthesis wear and fracture and a combination of risk factors: such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).Both failure modes were confirmed from the reported radiographs and images provided.In addition, although metallosis was observed on the femoral head, the allegations of wear of the acetabular cup could not be confirmed from the provided images, and the device was not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 59 months after a right total hip replacement procedure, the patient underwent a revision procedure to address prosthesis wear and osteolysis.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.

Brand Name
INTEGRIP CC, CLUSTER 56MM,G3
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21558493
Report Number1038671-2025-01506
Device Sequence Number19926999
Product Code JDI
UDI-Device Identifier10885862038791
UDI-Public10885862038791
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K102975
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number186-01-56
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Initial Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale